Health - After Effect Of AlpraZolam

Discussion in 'Benzodiazepines' started by Mantri, Aug 6, 2006.

  1. Mantri

    Mantri Newbie

    Reputation Points:
    0
    Messages:
    5
    Joined:
    Aug 6, 2006
    Guys, I m having a 0.5 mg aprazoalm everyday in the morning and evening prescribe by docotor. BUt the thing is that the dose has been completed and now when i leave alprazoalm then i m feeling like depression. Then from some where i got this info that when you leave alprazolam then you will be having a load of stress.

    So guys i wanna know " Is there any other medicine which can reduces the after effect of alprazolam...?

    Or if not then what will be the substitue for anyother Stress Medicine which doesn't have after effect?or less after effect?
     
  2. Psych0naut

    Psych0naut Platinum Member

    Reputation Points:
    2,229
    Messages:
    2,226
    Joined:
    Feb 27, 2006
    from The Netherlands
    Being depressed when stopping the medication means You is mentally addicted to the drug, and the depression is a withdrawel symptom.
    The best it to weight it all out untill the withdrawels will subside.
    Because You was on a low medication, it won't be long.
     
  3. Mantri

    Mantri Newbie

    Reputation Points:
    0
    Messages:
    5
    Joined:
    Aug 6, 2006
    That means there is no medicine and can some tell me two things also there

    You & SWINM
     
  4. ReynardTheFox

    ReynardTheFox Silver Member

    Reputation Points:
    62
    Messages:
    8
    Joined:
    Jul 4, 2006
    from U.K.
    It depends how long you've been taking the medication. It sounds as if you have developed a dependency.

    Stopping a med like Xanax suddenly is not advisable.

    I'd talk to your doctor about lowering the dose gradually over a number of months, this will lessen the effect of the withdrawal.
     
  5. Mantri

    Mantri Newbie

    Reputation Points:
    0
    Messages:
    5
    Joined:
    Aug 6, 2006
    That would be greate thing!!

    But i also feel that i have developed a dependancy over alprazolam and the thing is that if i dont have a a 0.5mg of aprazolam then i can't drive, i can;t talk confidently etc etc....

    I was seraching for some alternative but i know that is not there.After a long search i m over here to ask.

    Anyways i m manilyt afraid of one thing that is "When you leave aprazolam then may be an epilaptic attack due to withdraw of alprazolam?

    What do you all guy says?
     
  6. fatal

    fatal Silver Member

    Reputation Points:
    373
    Messages:
    988
    Joined:
    Feb 19, 2006
    from U.S.A.
    another benzo like valium or lorazepam(ativan)... perhaps a barbiturate... GHB could help also. the safest bet? stop taking them altogether. its not exactly healthy territory to be in being addicted to benzos. its especially bad to start developing cross addictions, especially with these drugs. if you already have withdrawal effects like that take some time to consider what that means. the benzos will fuck your mind up like no other. it is most advisable to ween yourself off of these drugs. for example try dropping your dose to only half then half that again until you can actually stop taking it without negative effect. I would cold turkey it but not everyone is cut out for that.


    :joint:
     
    Last edited: Aug 6, 2006
  7. Psych0naut

    Psych0naut Platinum Member

    Reputation Points:
    2,229
    Messages:
    2,226
    Joined:
    Feb 27, 2006
    from The Netherlands
    If you suddenly stop taking the medication altogether you can get very heavy withdrawel symtomps, depending on the daily dosage you take.
    Because you(Someone Who Isn't You) takes a relatively low dose, the withdrawel symptoms won't be more then a depression, which ofcourse still isn't pleasant
     
  8. korky8097

    korky8097 Gold Member

    Reputation Points:
    97
    Messages:
    632
    Joined:
    Feb 27, 2005
    from U.S.A.
    I would also add some good old fashion fitness and good nutrition. Perhaps you could try suppliments such as piracetam for depression, or vitamin b. A multi vitamin i believe would help you feel better. I have had great results with these vitamin packs called "animal paks". Tons and tons of vitamins in those 11 pills, and after taking a pak, you should feel totally rejuvinated and just plain good. PM me if you want a good online supplier for cheap, i know a few, just dont want to have to see another person pay 50-70 dollars for a tin of these things at GNC when you can get the same thing for about 25 bucks.

    Hope thats not against the rules, since nothing there is illegal, and its pretty much just an online cheap gnc, i figured a PM would be ideal. I just hate feeling like im spaming some online supplier, so thats why i didnt just post a link.
     
  9. sourceman

    sourceman Newbie

    Reputation Points:
    22
    Messages:
    9
    Joined:
    Aug 10, 2006
    GNC is the biggest rip-off of all time! Wish I owned stock in it, lol..
    The animal pack is WAY over priced there. Good thoughts on helping this with depression. Vit B is also good!
     
  10. Mantri

    Mantri Newbie

    Reputation Points:
    0
    Messages:
    5
    Joined:
    Aug 6, 2006
    thank you..please give me the link for the product...thanking you
     
  11. Mantri

    Mantri Newbie

    Reputation Points:
    0
    Messages:
    5
    Joined:
    Aug 6, 2006
    oopppsss!!!dint see that he is banned!!! sorry guys
     
  12. Jatelka

    Jatelka Psychedelic Shepherdess Platinum Member & Advisor

    Reputation Points:
    5,451
    Messages:
    5,103
    Joined:
    Oct 16, 2005
    from U.K.
    SWIM never mentioned why they are on the xanax: Is it for anxiety? Cognitive Behavioural Therapy is very effective in this situation, and has been shown to be MORE effective than benzos in some trials.

    SWIJ would strongly suggest NOT substituting the xanax for anything else, GHB, barbiturates (and alcohol) are all addictive in theiir own right and equally tricky to withdraw from.
     
  13. jesusfreak666er

    jesusfreak666er Newbie

    Reputation Points:
    69
    Messages:
    658
    Joined:
    Jun 25, 2005
    from U.S.A.
    Trust swim when he says that a mental or physical dependance to a benzo is a bitch, especially a very addictive one such as xanax. Maybe I should try a long half life benzo like klonapin, I am always preaching the wonders of klonapin because he feels its a solution to the xanax epidemic, Xanax is prescribed to often in swims opinion and leaves people hooked on its quick euphoric relief... well enough of that addy rant, hope I said something helpful, not sure.
     
  14. fatal

    fatal Silver Member

    Reputation Points:
    373
    Messages:
    988
    Joined:
    Feb 19, 2006
    from U.S.A.

    i searched his posts but didnt find a reason. just curious why was this fellow banned?

    :joint:
     
  15. DrMuffy

    DrMuffy Silver Member

    Reputation Points:
    463
    Messages:
    450
    Joined:
    Sep 14, 2006
    My advise is that you should go to your local doctor and tell him ur depressd and shit, they give out SSRI scripts like crazy. Once those SSRIs kicking in (1-4 weeks) then slowely ween yourself off of the Xan, or switch to a less addictive Bezo, like Klonopin. An just take your time and before you kno it, u wont have anymore side effects.